# SDR SWAA2025072988004

- Difficulty date: July 3, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 58,371 hours, 35,212 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIFI ANTENNA AREA; EXTERIOR FUSELAGE CROWN SKIN DOUBLER FOUND CORROSION AT STA 727C BTWN STGR 1 AND 2 RH AT SEVERAL FASTENERS.  RESOLVE FAULT ON TTG8Q013J793 WHERE EA  25-153-01827.
